Journal of Advanced Mathematical Modeling

Journal of Advanced Mathematical Modeling

A new approach for testing fuzzy hypotheses based on p-value

Document Type : Original Paper

Author
Department of Statistics, Faculty of Mathematical Sciences and Statistics, University of Birjand, Birjand, Iran
Abstract
In this paper, a new approach is presented for testing fuzzy hypotheses based on p-value method. In this method, we first formulate the hypotheses of interest by fuzzy sets, and then, the p-value is defined to integrate under the -cuts of null fuzzy hypothesis. To compare the proposed p-value with the test significance level, we decide to accept or reject the null fuzzy hypothesis. Finally, the proposed method is employed by some numerical examples.
Keywords
Subjects

PHWKRG ZH ILUVW IRUPXODWH WKH KSRWKHVHV RI

LQWHUHVWEIX]]VHWVDQGWKHQWKHSYDOXHLVGHILQHGWRLQWHJUDWHXQGHUWKH
GFXWVRIQXOOIX]]KSRWKHVLV7RFRPSDUHWKHSURSRVHGSYDOXHZLWKWKH 
 
WHVWVLJQLILFDQFHOHYHOZHGHFLGHWRDFFHSWRUUHMHFWWKHQXOOIX]]KSRWKHVLV )LQDOOWKHSURSRVHGPHWKRGLVHPSORHGEVRPHQXPHULFDOH[DPSOH
 
.HZRUGV7HVWLQJVWDWLVWLFDOKSRWKHVLV7HVWVWDWLVWLF)X]]KSRWKHVLVS
YDOXH
Volume 7, Issue 2
April 2018
Pages 1-23

  • Receive Date 22 August 2016
  • Revise Date 10 January 2018
  • Accept Date 08 February 2018